# SDR CA980317081

- Difficulty date: January 21, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 7,326 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Belt
- Part number: 704A33690004
- Condition: Failed
- Location: Hyd System
- Part time: 517 hours
- Component: Hydraulic Power
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED TO BASE SHORTLY AFTER TAKE OFF WITH REPORTED LOSS OF HYDRAULIC POWER. HYDRAULIC BELT HAD FAILED.
